Pacific Journal of Mathematics

Strongly approximately transitive group actions, the Choquet-Deny theorem, and polynomial growth.

Wojciech Jaworski

Article information

Source
Pacific J. Math., Volume 165, Number 1 (1994), 115-129.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102621915

Mathematical Reviews number (MathSciNet)
MR1285567

Zentralblatt MATH identifier
0881.22004

Subjects
Primary: 22D40: Ergodic theory on groups [See also 28Dxx]
Secondary: 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization 60J50: Boundary theory

Citation

Jaworski, Wojciech. Strongly approximately transitive group actions, the Choquet-Deny theorem, and polynomial growth. Pacific J. Math. 165 (1994), no. 1, 115--129. https://projecteuclid.org/euclid.pjm/1102621915


Export citation

References

  • [1] A. Connes and E. J. Woods, Approximately transitive flows and ITPFI factors, Ergodic Theory Dynamical Systems, 5 (1985), 203-236.
  • [2] A. Connes and E. J. Woods, Hyperfinite von Neumann algebrasand Poisson boundaries of time depen- dent random walks, Pacific J. Math., 137 (1989), 225-243.
  • [3] Y. Derriennic,Lois zero ou deux pour les processusde Markov. Applications aux marches aleatoires,Ann. Inst. H. Poincare, 12 (1976), 111-129.
  • [4] G. A. Elliott and T. Giordano, in preparation.
  • [5] H. Furstenberg, Boundary theory and stochastic processes on homogeneous spaces,HarmonicAnalysis on Homogeneous Spaces, Proc. Sympos. PureMath., vol. 26, Amer. Math. Soc, Providence, RI, 1973, pp. 193-229.
  • [6] M. Gromov, Groups of polynomial growth and expanding maps, Publ. Math. I.H.E.S., 53 (1981), 53-73.
  • [7] J. Hawkins and E. J. Woods, Approximately transitive diffeomorphisms of the circle,Proc. Amer. Math. Soc, 90 (1984), 258-262.
  • [8] V. A. Kaimanovich and A. M. Vershik, Random walks on discrete groups: boundary and entropy,Ann. Probab., 11 (1983), 457-490.
  • [9] J. Neveu, Mathematical Foundations of the Calculusof Probability, Holden-Day, San Francisco 1965.
  • [10] D. Revuz, Markov Chains, North-Holland,Amsterdam, 1975.
  • [11] J. M. Rosenblatt, Invariant measures and growth conditions, Trans. Amer. Math. Soc, 193 (1974), 33-53.
  • [12] R. J. Zimmer, Ergodic Theory and Semisimple Groups, Birkhauser, Boston, 1984.